Sponsored Links
Sponsored Links
Penmai eMagazine October! | All Issues

User Tag List

Paracetamol overdose causing liver damage, say Scientists

Discussions on "Paracetamol overdose causing liver damage, say Scientists" in "General Health Problems" forum.

  1. #1
    vijigermany's Avatar
    vijigermany is offline Supreme Ruler's of Penmai
    Join Date
    Jul 2011

    Paracetamol overdose causing liver damage, say Scientists

    Paracetamol overdose causing liver damage, say Scientists

    Nearly a quarter of adults taking paracetamol exceed the recommended limit of four grams a day, risking themselves of developing liver damage, scientists have claimed, calling for an "urgent attention" to address the problem. Researchers at Northwestern University in Chicago found that many people ignore the dosage instructions while taking the over-the counter painkiller, while some, particularly the elderly , forget how many tablets they have taken.

    Others fail to realise that they are taking various drugs containing the active ingredient acetaminophen , they found. Maximum daily recommended dose of paracetamol is four gram — or eight 500mg paracetamol tablets, to be taken no more than two at a time during each four-hour period.

    Accidental overdoses of the popular painkiller can lead to acute liver damage, and one consequence of an overdose of acetaminophen causing liver failure is a potentially fatal build-up of fluid in the brain, the researchers said.

    Similar Threads:

    Sponsored Links
    Last edited by Parasakthi; 4th Jun 2012 at 09:56 AM. Reason: External Link Removed

  2. #2
    sampath80 is offline Newbie
    Join Date
    Jun 2010

    Re: Paracetamol overdose causing liver damage, say Scientists

    oh paracetamol causes this much dangers to health. is there is any other natural pain killer available.



Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
Like It?
Share It!

Follow Penmai on Twitter